American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T24) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Rupam Barman and Gautam Kalita. Hypergeometric functions over $\mathbb{F}_q$ and traces of Frobenius for elliptic curves. Proc. Amer. Math. Soc. 141 (2013) 3403-3410.
Abstract, references, and article information   
View Article: PDF

[2] Rebecca Bellovin, Sharon Anne Garthwaite, Ekin Ozman, Rachel Pries, Cassandra Williams and Hui June Zhu. Newton Polygons for a Variant of the Kloosterman Family. Contemporary Mathematics 606 (2013) 47-63.
Book volume table of contents   
View Article: PDF

[3] Jenny G. Fuselier. Traces of Hecke operators in level 1 and Gaussian hypergeometric functions. Proc. Amer. Math. Soc. 141 (2013) 1871-1881.
Abstract, references, and article information   
View Article: PDF

[4] Dermot McCarthy. On a supercongruence conjecture of Rodriguez-Villegas. Proc. Amer. Math. Soc. 140 (2012) 2241-2254.
Abstract, references, and article information   
View Article: PDF

[5] Catherine Lennon. Gaussian hypergeometric evaluations of traces of Frobenius for elliptic curves. Proc. Amer. Math. Soc. 139 (2011) 1931-1938. MR 2775369.
Abstract, references, and article information   
View Article: PDF

[6] Robert J. Lemke Oliver. Gauss sums over finite fields and roots of unity. Proc. Amer. Math. Soc. 139 (2011) 1273-1276. MR 2748420.
Abstract, references, and article information   
View Article: PDF

[7] Shigeru Kanemitsu, Hailong Li and Nianliang Wang. Weighted short-interval character sums. Proc. Amer. Math. Soc. 139 (2011) 1521-1532. MR 2763742.
Abstract, references, and article information   
View Article: PDF

[8] Ron Evans. Hypergeometric $\mathbf {{}_3{\it F}_2(1/4)}$ evaluations over finite fields and Hecke eigenforms. Proc. Amer. Math. Soc. 138 (2010) 517-531. MR 2557169.
Abstract, references, and article information   
View Article: PDF

[9] Jenny G. Fuselier. Hypergeometric functions over ${\mathbb {F}_p}$ and relations to elliptic curves and modular forms. Proc. Amer. Math. Soc. 138 (2010) 109-123. MR 2550175.
Abstract, references, and article information   
View Article: PDF

[10] Chih-Nung Hsu and Ting-Ting Nan. On the number of solutions of the linear equation in finite Carlitz modules. Proc. Amer. Math. Soc. 137 (2009) 2191-2200. MR 2495251.
Abstract, references, and article information   
View Article: PDF

[11] A. Iosevich and M. Rudnev. Erdös distance problem in vector spaces over finite fields. Trans. Amer. Math. Soc. 359 (2007) 6127-6142. MR 2336319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wei Cao and Qi Sun. Factorization formulae on counting zeros of diagonal equations over finite fields. Proc. Amer. Math. Soc. 135 (2007) 1283-1291. MR 2276636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Matthew Papanikolas. A formula and a congruence for Ramanujan's $\tau$-function. Proc. Amer. Math. Soc. 134 (2006) 333-341. MR 2175999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Igor E. Shparlinski. Bounds of Gauss sums in finite fields. Proc. Amer. Math. Soc. 132 (2004) 2817-2824. MR 2063098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Sophie Huczynska and Stephen D. Cohen. Primitive free cubics with specified norm and trace. Trans. Amer. Math. Soc. 355 (2003) 3099-3116. MR 1974677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ronald Evans. Gauss sums and Kloosterman sums over residue rings of algebraic integers. Trans. Amer. Math. Soc. 353 (2001) 4429-4445. MR 1851177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Allan J. Silberger and Ernst-Wilhelm Zink. The characters of the generalized Steinberg representations of finite general linear groups on the regular elliptic set. Trans. Amer. Math. Soc. 352 (2000) 3339-3356. MR 1650042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Greg Stein. Using the theory of cyclotomy to factor cyclotomic polynomials over finite fields. Math. Comp. 70 (2001) 1237-1251. MR 1709159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jan Denef and François Loeser. Character sums associated to finite Coxeter groups. Trans. Amer. Math. Soc. 350 (1998) 5047-5066. MR 1443870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ken Ono. Values of Gaussian hypergeometric series. Trans. Amer. Math. Soc. 350 (1998) 1205-1223. MR 1407498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Daqing Wan. Generators and irreducible polynomials over finite fields. Math. Comp. 66 (1997) 1195-1212. MR 1401947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] G. I. Lehrer. The space of invariant functions on a finite Lie algebra. Trans. Amer. Math. Soc. 348 (1996) 31-50. MR 1322953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Da Qing Wan. A Chevalley-Warning approach to $p$-adic estimates of character sums . Proc. Amer. Math. Soc. 123 (1995) 45-54. MR 1215208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ronald Evans. A character sum for root system $G\sb 2$ . Proc. Amer. Math. Soc. 114 (1992) 627-635. MR 1073525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Wen Bao Han. Power roots of linearized polynomials . Proc. Amer. Math. Soc. 111 (1991) 913-920. MR 1046998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1